MAUDE Adverse Event Report: SMITH & NEPHEW, INC. JOURNEY UNI TIBINRT S5-6LM/RL9MM; PROSTHESIS, KNEE, FEMOROTIBIAL, NON-CONSTRAINED, CEMENTED, METAL/POLYMER

SMITH & NEPHEW, INC. JOURNEY UNI TIBINRT S5-6LM/RL9MM; PROSTHESIS, KNEE, FEMOROTIBIAL, NON-CONSTRAINED, CEMENTED, METAL/POLYMER
Catalog Number 71422262
Medical Device Problem Code Loose or Intermittent Connection (1371)
Health Effect - Clinical Code Injury (2348)
Date of Event 06/26/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(6).
 
Event or Problem Description
It was reported that a revision surgery was performed due to loosening of the tibial implant.
 
Additional Manufacturer Narrative
It was reported that a revision surgery was performed due to loosening of the tibial implant.The associated journey uni tibia insert, journey uni oxinium femoral component and journey uni tibial baseplate were removed but not returned for evaluation.Thus a product evaluation could not be performed.However, device details were provided.Thus, the review of the manufacturing records for the listed batches did not reveal any deviation from the standard manufacturing processes.A review of the complaint history for the listed parts revealed no prior complaints for the listed failure mode with the same batch number.At this time, we have no reason to suspect that the products failed to meet any product specifications at the time of manufacture.A relationship, if any, between the devices and the reported incident or adverse event could not be corroborated.No medical documents were received for investigation.Therefore no medical assessment can be performed at this time.Without the return of the actual product involved and no patient records provided, our investigation of this report is inconclusive.No further investigation is warranted for this complaint; however smith and nephew will continue to monitor for future complaints and investigate as necessary.Should the device or additional information be received, the complaint will be reopened.

Brand Name
JOURNEY UNI TIBINRT S5-6LM/RL9MM
Common Device Name
PROSTHESIS, KNEE, FEMOROTIBIAL, NON-CONSTRAINED, CEMENTED, METAL/POLYMER
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key8765809
Report Number1020279-2019-02616
Device Sequence Number1679806
Product Code HSX
UDI-Device Identifier03596010582218
UDI-Public03596010582218
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K061011
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/29/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number71422262
Device Lot Number16EM04893
Initial Date Received by Manufacturer 06/27/2019
Supplement Date Received by Manufacturer06/27/2019
Initial Report FDA Received Date07/06/2019
Supplement Report FDA Received Date10/29/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;